I am dazed and confused. I can lay no blame. I don't know the cause.
I talked to my insurance company today. They extended my coverage until around the middle of September. I called Dr. Diesel but can't see him until the 13th. Things seem to be taking on a holding pattern.
I started on Lamictal also known as lamotrigine. It takes five weeks to produce results and has some genuinely hairy side effects for the first couple of weeks including a potentially lethal rash. There's an icky way to go. I'd hate to have that as my epitaph "died of a rash"
"Here lies Karl
'neath the grass,
itched & scratched,
died of a rash."
That needs Burma Shave at the end, doesn't it?
I am really tired of feeling bad all the time. In the mornings I take about a dozen pills, feel nauseous for two or three hours, then figure out how to work through today's headache. My afternoons are marked by routine bouts of diarrhea. In the mornings I walk my dog. In the afternoons I work out on my exercise bike. In the evenings I walk the dog again. Dealing all the while with nausea, stomach cramps, arthritis pain in shoulder and knee, a continuous headache, and a bad attitude. I want to feel good once in a while.